# SDR 06FDEA0506

- Difficulty date: February 2, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 720c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 720C STR 2R, CORROSION ON STRINGER CLIP.  REPLACED STRINGER CLIP PER SRM 51-30-2.
